# SDR GTIA200600019

- Difficulty date: May 28, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N519NK
- Make and model: Airbus A320*
- Aircraft serial: 2723
- Aircraft time: 52 hours, 26 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664309
- Part serial: A10687
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE PACK FELL OUT FROM BOTTOM OF DOOR.  REPLACED L1 DOOR SLIDE.
